MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. ELECTROSURGICAL TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DAVOL INC., SUB. C.R. BARD, INC. ELECTROSURGICAL TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 5600100
Medical Device Problem Codes Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was discarded and not available for evaluation.A cause of the detached insulation cannot be determined at this time.The investigation is currently ongoing.A supplemental mdr will be submitted when the evaluation is completed.Device was not returned.
 
Event or Problem Description
It was reported per the user facility that the black coating on the disposable needle point cautery tips fell off.Contact confirmed that a piece detached when cleaning the tip, and there is concern this could result in the piece falling off during use.There was no reported patient injury/complication as a result of the problem experienced.
 
Additional Manufacturer Narrative
The subject product was discarded and not available for evaluation.A cause of the detached insulation cannot be determined at this time.The investigation is currently ongoing.A supplemental mdr will be submitted when the evaluation is completed.This is an addendum to the initial emdr to document that the initial report contained erroneous information.The user facility has confirmed that there was no failure associated with this electrosurgical device.
 
Event or Problem Description
It was reported per the user facility that the black coating on the disposable needle point cautery tips fell off.Contact confirmed that a piece detached when cleaning the tip, and there is concern this could result in the piece falling off during use.There was no reported patient injury/complication as a result of the problem experienced.Addendum: information provided during follow up with user facility found that this complaint was opened based on erroneous information.The user facility confirmed there was no failure that occurred associated with the electrosurgical tip (5600100) as was previously reported.

Brand Name
ELECTROSURGICAL TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8637133
Report Number1213643-2019-04252
Device Sequence Number11260574
Product Code GEI
UDI-Device Identifier00801741077180
UDI-Public(01)00801741077180
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Catalogue Number5600100
Device Lot NumberDADRAT04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1